# SDR USAA2010020190251

- Difficulty date: January 10, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 654620324
- Part serial: 1293
- Condition: Worn
- Location: Nlg
- Part time: 38,521 hours, 35,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - NOSE LANDING GEAR FAILED TORSION FREE PLAY INSPECTION.  REPLACED NOSE LANDING GEAR STEERING COLLAR ASSEMBLY IAW B737 AMM 32-51-61 PARG 2D, 2E & 3C.  PERFORMED NOSE LANDING GEAR FREE PLAY CHECK IAW JOB CARD I4N32006, TEST OK.
